Derivations of C... Functions.
Mathematische Zeitschrift, Tome 101 (1967), pp. 265-268
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__101_170841,
author = {Howard Osborn},
title = {Derivations of {C...} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {265--268},
year = {1967},
volume = {101},
zbl = {0158.04401},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__101_170841/}
}
Howard Osborn. Derivations of C... Functions.. Mathematische Zeitschrift, Tome 101 (1967), pp. 265-268. http://geodesic.mathdoc.fr/item/MZ_1967__101_170841/